| Model Number |
X060-1520 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A visual assessment of the returned inserter/compressor showed an instrument with repeated use, as identified by surface scratches and worn laser markings.The distal tip on one side of the returned inserter/compressor was broken where a pin secures it to the main body of the inserter/compressor.A functionality assessment was not performed due to the damaged condition of the returned inserter/compressor which was removed from distributable inventory.A dhr review was performed for the returned inserter/compressor lot and there were no manufacturing anomalies identified.The instrument lot met all required specifications prior to being released to distributable inventory.This lot has been available for distribution since 2/10/2021.The distal tip of the system inserter/compressor is attached to the instrument body with a pin that allows for minor movement of the tip for implant placement in various patient anatomy.It may be possible for the distal tip of the system inserter/compressor to fracture if excessive compression force was applied to the instrument.There has been one other complaint for the distal tip of the system inserter/compressor breaking in the past 12 months.The manufacturer will continue to monitor the field for complaints of similar nature.
Event or Problem Description
The manufacturer was made aware of a product complaint on 3/01/2024.It was reported that a system inserter/compressor was broken during a surgical procedure.There were no known patient complications or delay in treatment associated with this complaint.The system implant was successfully placed with the complaint inserter/compressor.An rma# was issued for return of the complaint instrument, which was received at the manufacturer for assessment on 3/07/2024.